Pacific Journal of Mathematics

Mean play of sums of positional games.

Olof Hanner

Article information

Source
Pacific J. Math. Volume 9, Number 1 (1959), 81-99.

Dates
First available: 14 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1103039454

Zentralblatt MATH identifier
0085.35301

Mathematical Reviews number (MathSciNet)
MR0104524

Subjects
Primary: 90.00

Citation

Hanner, Olof. Mean play of sums of positional games. Pacific Journal of Mathematics 9 (1959), no. 1, 81--99. http://projecteuclid.org/euclid.pjm/1103039454.


Export citation

References

  • [1] John Milnor, Sums of positional games, Contributions to the theory of games, Vol. II, p. 291-301, Princeton, 1953.
  • [2] Plya-Szego, Aufgaben und Lehrsatze aus der Analysis, Bd. 1, Berlin, 1925.